MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT231416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Atrial Perforation (2511)
Date of Event 08/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2010, this patient underwent endovascular repair of an infrarenal abdominal aortic aneurysm using gore® excluder® aaa endoprosthesis.It was reported that the patient had a significant aortic neck angle approximately 2-3 cm below the lowest renal artery.On (b)(6) 2018, during follow up angiography, it was suspected that the aortic neck of the trunk-ipsilateral leg component had infolded.This diagnosis was confirmed on a cta performed on (b)(6) 2018.It was reported that the patient has some thrombus and claudication in the lower limbs.A reintervention is planned for (b)(6) 2018.
 
Additional Manufacturer Narrative
Additional manufacturer narrative/corrected data: reintervention occurred on (b)(6) 2018, whereby two aortic extender components (pla280300) were implanted to treat the proximal infolding of the trunk-ipsilateral leg component.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7877873
Report Number3013164176-2018-00082
Device Sequence Number186663
Product Code MIH
UDI-Device Identifier00733132610150
UDI-Public00733132610150
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Catalogue NumberPXT231416
Device Lot Number7319567
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/14/2018
Supplement Report FDA Received Date10/16/2018
11/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;